Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 19, 2015, 5:11 PM CDT for McKenzie County, Williams County, North Dakota. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 5:11 PM CDT (22:11 UTC)
- Expired
- Jun 19, 2015, 6:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties McKenzie County, ND, Williams County, ND
The radar
The Glasgow radar (KGGW), 218 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:25 PM CDT | HAIL 1.75 | 14 Nw Alexander, ND | STILL HAILING AT THE TIME THIS REPORT WAS SENT. GOLF BALL SIZE HAIL WAS THE LARGEST STONE AND THERE WERE FEW OF THEM. ALSO HAD VERY HEAVY RAIN BUT NO AMOUNT. GUSTY WIND BUT NO ESTIMATE AS CALLER WAS SHELTERED. |
| Jun 19, 5:25 PM CDT | HAIL 1.75 | 6 Ssw Trenton, ND | STILL HAILING AT THE TIME THIS REPORT WAS SENT. GOLF BALL SIZE HAIL WAS THE LARGEST STONE AND THERE WERE FEW OF THEM. ALSO HAD VERY HEAVY RAIN BUT NO AMOUNT. GUSTY WIND BUT NO ESTIMATE AS CALLER WAS SHELTERED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012
WUUS53 KBIS 192211
SVRBIS
NDC053-105-192315-
/O.NEW.KBIS.SV.W.0033.150619T2211Z-150619T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
511 PM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
WESTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
* UNTIL 615 PM CDT/515 PM MDT/
* AT 510 PM CDT /410 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES WEST OF EAST FAIRVIEW...OR 12 MILES NORTH OF SIDNEY...MOVING
SOUTHEAST AT 55 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
EAST FAIRVIEW AROUND 420 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SATHER
DAM...FORT BUFORD STATE HISTORICAL SITE...CHARBONNEAU...RAWSON...
TRENTON AND CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4825 10404 4800 10330 4733 10332 4733 10404
TIME...MOT...LOC 2210Z 301DEG 46KT 4790 10421
HAIL...1.50IN
WIND...60MPH
$$
MARTIN/SIMOSKO2 follow-up statements
580
WWUS53 KBIS 192230
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
530 PM CDT FRI JUN 19 2015
NDC053-105-192315-
/O.CON.KBIS.SV.W.0033.000000T0000Z-150619T2315Z/
WILLIAMS ND-MCKENZIE ND-
530 PM CDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
CDT/515 PM MDT/ FOR SOUTHWESTERN WILLIAMS AND WESTERN MCKENZIE
COUNTIES...
AT 525 PM CDT /425 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
EAST FAIRVIEW...OR 15 MILES NORTHEAST OF SIDNEY...MOVING EAST AT 50
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CARTWRIGHT AROUND 535 PM CDT.
ALEXANDER AROUND 545 PM CDT.
ARNEGARD AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SATHER
DAM...FORT BUFORD STATE HISTORICAL SITE...CHARBONNEAU...RAWSON...
TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE...
CAMPING...OR BOATING...SHOULD MOVE TO A SHELTER...INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM.
&&
LAT...LON 4817 10404 4800 10330 4733 10332 4733 10404
TIME...MOT...LOC 2225Z 287DEG 41KT 4789 10395
HAIL...1.50IN
WIND...60MPH
$$
MARTIN/SIMOSKO506
WWUS53 KBIS 192249
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
549 PM CDT FRI JUN 19 2015
NDC105-192256-
/O.CAN.KBIS.SV.W.0033.000000T0000Z-150619T2315Z/
WILLIAMS ND-
549 PM CDT FRI JUN 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILLIAMS COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA AND INTO MCKENZIE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR WESTERN NORTH DAKOTA.
LAT...LON 4799 10404 4796 10401 4799 10396 4796 10389
4800 10385 4802 10386 4798 10382 4805 10379
4806 10371 4810 10374 4810 10373 4806 10357
4804 10358 4800 10349 4803 10344 4800 10330
4733 10332 4733 10404
TIME...MOT...LOC 2246Z 301DEG 46KT 4775 10360
$$
NDC053-192315-
/O.CON.KBIS.SV.W.0033.000000T0000Z-150619T2315Z/
MCKENZIE ND-
549 PM CDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
CDT/515 PM MDT/ FOR WESTERN MCKENZIE COUNTY...
AT 546 PM CDT /446 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
MILES SOUTH OF ALEXANDER...OR 15 MILES WEST OF WATFORD CITY...MOVING
SOUTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ARNEGARD AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SATHER
DAM...CHARBONNEAU...RAWSON AND CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4799 10404 4796 10401 4799 10396 4796 10389
4800 10385 4802 10386 4798 10382 4805 10379
4806 10371 4810 10374 4810 10373 4806 10357
4804 10358 4800 10349 4803 10344 4800 10330
4733 10332 4733 10404
TIME...MOT...LOC 2246Z 301DEG 46KT 4775 10360
HAIL...1.75IN
WIND...60MPH
$$
MARTIN/SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:10 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 19, 3:10 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT FRI JUN 19 2015 .UPDATE... ISSUED AT 309 PM CDT FRI JUN 19 2015 QUICK UPDATE TO ISSUE SEVERE THUNDESTORM WATCH 313 FOR WESTERN AND MOST OF CENTRAL NORTH DAKOTA IN EFFECT UNTIL 10 PM CDT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 149 PM CDT FRI JUN 19 2015 SEVERE CONVECTIVE POTENTIAL THIS AFTERNOON AND EVENING HIGHLIGHTS THE SHORT TERM FORECAST. AS OF 1850 UTC...CUMULUS FIELDS ACROSS EASTERN MONTANA ARE CONTINUING TO GROW VERTICALLY WITH A FEW STORMS ALREADY ONGOING ACROSS NORTHEAST MONTANA INTO SOUTHERN SASKATCHEWAN. THE 15-17 UTC HRRR AND 12 UTC GLOBAL AND CONVECTIVE ALLOWING DETERMINISTIC SUITES DEPICT CONTINUED STRENGTHENING AND COVERAGE OF CONVECTION ACROSS EASTERN MONTANA THROUGH THE AFTERNOON WITH CONTINUED DESTABILIZATION AND MULTIPLE IMPULSES EMBEDDED WITHIN THE FAST WESTERLIES ALOFT. 21-22 UTC STILL LOOKS TO BE A REASONABLE ESTIMATE FOR CONVECTION TO FORM ACROSS OR MOVE INTO FAR WESTERN NORTH DAKOTA. STORMS ARE EXPECTED TO SPREAD INTO CENTRAL NORTH DAKOTA AROUND 00-02 UTC THIS EVENING. 2000-2500 J/KG OF ML CAPE AND STRONG DEEP LAYER SHEAR OF 40-50 KTS SUPPORTS SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. WHILE LOW LEVEL SHEAR IS WEAK AND LCLS A BIT HIGH...CERTAINLY CANNOT RULE OUT A TORNADO OR TWO GIVEN DISCRETE SUPERCELLS TO BEGIN THE EVENT. CONGEALING OF STORMS INTO A POSSIBLE MCS IS STILL FAVORED LATE THIS EVENING ACROSS NORTH CENTRAL SOUTH DAKOTA INTO SOUTH CENTRAL NORTH DAKOTA. SEE SPC MESOSCALE DISCUSSION 1072 FOR FURTHER DETAILS. CONTINUED MULTIPLE IMPULSES IN QUASI-ZONAL FLOW ALOFT CONTINUE THE THREAT FOR ISOLATED TO SCATTERED STORMS CENTRAL ON SATURDAY. A FEW MAY BE STRONG TO SEVERE WITH RESIDUAL UPPER 50S TO LOWER 60S DEWPOINTS IN PLACE. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 149 PM CDT FRI JUN 19 2015 A CONTINUATION OF SHORTWAVE TROUGHS MIGRATING THROUGH A QUASI-ZONAL FLOW PRODUCING CHANCES FOR SHOWERS/THUNDERSTORMS REMAINS THE THEME. SUNDAY WILL FEATURE A SHORTWAVE TROUGH SLIDING ACROSS NORTHERN NORTH DAKOTA/SOUTHERN CANADA ACCOMPANIED BY A 90KT JETSTREAK. THE ECMWF ADVERTISES A 120KT JET AND IS SLIGHTLY FARTHER SOUTH THAN THE GFS. THUS ENHANCED LIFT VIA THE RIGHT ENTRANCE REGION OF THE JET RESULTING IN THE HIGHEST POPS/LIKELY TO CATEGORICAL ACROSS THE NORTHCENTRAL...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. SOME THUNDERSTORMS WILL BE STRONG TO SEVERE THUNDERSTORM. POSSIBLY A BREAK ON MONDAY AS A TRANSITORY SHORTWAVE RIDGE SLIDES THROUGH. THEREAFTER...EXPECT SHORTWAVE TROUGHS EVERY 24HR TO 36HR PROMOTING CHANCES OF SHOWERS/THUNDERSTORMS TUESDAY THROUGH FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 309 PM CDT FRI JUN 19 2015 SEVERE THUNDERSTORMS INITIATING AFTER 20Z FRIDAY IN WESTERN NORTH DAKOTA AND AROUND 00Z SATURDAY IN CENTRAL NORTH DAKOTA...IS THE MAIN HAZARD FOR THE TERMINALS. STRONG WINDS...HAIL...AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. ENOUGH CONFIDENCE AT THIS TIME TO MENTION HEAVY THUNDERSTORMS WITH GUSTS TO 45KT AT KDIK/KBIS/KJMS LATE FRIDAY AFTERNOON INTO FRIDAY EVENING. KISN/KMOT REMAINS MORE UNCERTAIN AT THIS TIME FOR HEAVY THUNDERSTORMS AND HAVE DECIDED TO MENTION MODERATE AT KISN AND VCTS AT KMOT. SEVERE WEATHER WILL DIMINISH BY AROUND 06Z WITH KJMS THE LAST REMAINING AERODROME TO HAVE SHOWERS THROUGH 07Z. STRATUS/MVFR CIGS TO FOLLOW FOR KJMS SATURDAY MORNING...WITH SCT CLOUDS ELSEWHERE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...AYD LONG TERM...KS AVIATION...KS
Hazardous weather outlook, Jun 19, 1:45 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 145 PM CDT FRI JUN 19 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-201845- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 145 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA LATE THIS AFTERNOON...AND SPREAD INTO CENTRAL NORTH DAKOTA THROUGH THE EVENING. THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND AND POSSIBLY A FEW TORNADOES. THE GREATEST RISK FOR SEVERE WEATHER IS ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. AYD
In the hours before
Special weather statement, Jun 19, 4:15 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
415 PM CDT FRI JUN 19 2015
NDZ001-009-017-192215-
DIVIDE ND-WILLIAMS ND-MCKENZIE ND-
415 PM CDT FRI JUN 19 2015
...SEVERE THUNDERSTORMS IN NORTHEAST MONTANA...WEST OF
WILLISTON...WERE MOVING TOWARD THE NORTH DAKOTA BORDER...
AT 408 PM CDT...SEVERE THUNDERSTORMS WERE MOVING THROUGH ROOSEVELT
COUNTY MONTANA. THE LEADING EDGE OF THE STORMS WAS 45 MILES WEST OF
WILLISTON...AND MOVING EAST-SOUTHEAST AT NEARLY 50 MILES PER HOUR.
STORMS WILL BE CROSSING THE MONTANA AND NORTH DAKOTA BORDER AROUND
430 PM CDT...330 PM MDT...ALONG THE MISSOURI RIVER. IF THESE STORMS
MOVE INTO YOUR ARE SEEK SHELTER INSIDE.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4899 10297 4739 10315 4750 10404 4898 10405
4900 10355
TIME...MOT...LOC 2108Z 272DEG 50KT 4827 10464
MARTIN/SIMOSKOSpecial weather statement, Jun 19, 4:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT FRI JUN 19 2015
NDZ009-017-192245-
WILLIAMS ND-MCKENZIE ND-
459 PM CDT FRI JUN 19 2015
...THUNDERSTORMS WERE CROSSING THE MONTANA AND NORTH DAKOTA BORDER
WEST OF WILLISTON...
AT 455 PM CDT /355 PM MDT/...STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES EAST OF FROID TO 13 MILES NORTH OF
ENID...MONTANA...WERE MOVING EAST-SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS AS THEY CROSS INTO THE TRENTON...FORT UNION...AND EAST
FAIRVIEW AREA. CONTINUOUS LIGHTING WILL ALSO OCCUR.
GET INSIDE BEFORE THESE STORMS MOVE INTO YOUR AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON THE MISSOURI RIVER NEAR WILLISTON GET OFF THE WATER AND TO
SHORE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR NORTHWESTERN NORTH DAKOTA.
LAT...LON 4834 10405 4837 10400 4783 10295 4738 10361
4754 10404
TIME...MOT...LOC 2154Z 307DEG 50KT 4830 10428 4790 10475
MARTIN/SIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:58 AM CDT | Special Weather Statement | BIS | McHenry | 47 min |
| Jun 19, 7:04 AM CDT | Special Weather Statement | BIS | McLean | 41 min |
| Jun 19, 4:15 PM CDT | Special Weather Statement | BIS | Divide, McKenzie, Williams | 60 min |
| Jun 19, 4:59 PM CDT | Special Weather Statement | BIS | McKenzie | 46 min |
| Jun 19, 5:47 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 58 min |
| Jun 19, 6:02 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 58 min |
| Jun 19, 6:19 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 56 min |
| Jun 19, 6:31 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 41 min |
| Jun 19, 6:41 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer | 64 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.